# SDR SWIA201743688

- Difficulty date: August 8, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 33,071 hours, 28,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT BS 605 BETWEEN STRINGERS 20L AND 20R HAS OUT OF LIMITS CORROSION.  REMOVED AND INSTALLED A NEW LOWER FRAME SECTOR IAW SRM. NO LEAKS NOTED.
